# SDR 95ZZZY0995

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5194C
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 1051410110
- Condition: Plating Wear
- Location: M/R
- Part time: 203 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BOLT EXCESSIVE PLATING WEAR. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
